RUS
ENG
Full version
JOURNALS
// Teoreticheskaya i Matematicheskaya Fizika
// Archive
TMF,
1996
Volume 109,
Number 1,
Pages
80–89
(Mi tmf1213)
This article is cited in
2
papers
String dynamics in
$D=4$
space-time. II. Quantum theory
S. V. Talalov
Togliatti State University, Branch of Samara State Pedagogical University
Abstract:
The general scheme of covariant quantization of the string theory in a non-standard Hamiltonian formulation is proposed. A particular case of bosonic string is studied in detail. The Regge spectrum is found.
Received:
19.02.1996
DOI:
10.4213/tmf1213
Fulltext:
PDF file (230 kB)
References
Cited by
English version:
Theoretical and Mathematical Physics, 1996,
109
:1,
1309–1315
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025